Research Repository

Browse by Author: Kian, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Kian, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) f-Divergence functional of operator log-convex functions. Linear and Multilinear Algebra, 64 (2). 123 - 135. ISSN 0308-1087

Kian, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities Involving Superquadratic Functions and Operators. Mediterranean Journal of Mathematics, 11 (4). 1205 - 1214. ISSN 1660-5446